Adverse systemic reaction to benznidazole.
NAGIOS: RODERIC FUNCIONANDO

Adverse systemic reaction to benznidazole.

Repositori DSpace/Manakin

Adverse systemic reaction to benznidazole.

Mostra el registre complet de l'element

Visualització       (1.108Mb)

Exportar a Refworks
    
Pacheco Coronel, Maria Verónica; Oriente Frutos, Laura; Calabuig Muñoz, Eva; Kury Valle, Diana; Hernández Fernández de Rojas, Dolores
Aquest document és un/a article, creat/da en: 2017
Benznidazole, drug of choice for Chagas disease (CD), has been associated with a high incidence of adverse reactions that can become serious, necessitating discontinuation of the drug. We describe the case of a Bolivian patient living in Spain for 9 years, who, following treatment with benznidazole for CD in indeterminate chronic phase, presented with fever, skin lesions, digestive symptoms, general malaise, and laboratory abnormalities. After the discontinuation of benznidazole and, the intake of antihistamines and systemic corticosteroids, the patient presented a complete resolution of the symptoms. Optimization of dose strategies and development of more effective, and better-tolerated drugs is advisable.

    Pacheco Coronel, Maria Verónica Oriente Frutos, Laura Calabuig Muñoz, Eva Kury Valle, Diana Hernández Fernández de Rojas, Dolores 2017 Adverse systemic reaction to benznidazole. Revista Da Sociedade Brasileira de Medicina Tropical 50 1 145 147
distribuït sota llicència Creative Commons de Reconeixement-NoComercial 3.0 No adaptada

Aquest element apareix en la col·lecció o col·leccions següent(s)

Mostra el registre complet de l'element

Cerca a RODERIC

Cerca avançada

Visualitza

Estadístiques